# SDR TSAA9555209

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND VERTICAL STABILIZER, LT SKIN EXFOLIATED APPROXIMATELY 2 INCHES BY .50 INCH JUST ABOVE AFT FUSELAGE TO STABILIZER MOUNT BOLT.  REPAIRED PER ECO 2649.  AIRCRAFT RETURNED TO SERVICE.  (X)
